# SDR CA110627002

- Difficulty date: June 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Conaer LA4200
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) POWER LOSS DURING REPOSITIONING FLIGHT WHILE ON CRUISE MODE, CREW REPORTED ALL ENGINE PARAMETERS REDUCED.  N1 WENT FROM 88 PERCENT TO APPROX 72 PERCENT. CREW DECIDED RETURNING TO DEPARTURE.  DURING DESCENT, ENGINE BECAME MORE RESPONSIVE AND RESUMED NORMAL OPERATION.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.
